Skip to Main content Skip to Navigation
Journal articles

Around the stability of KAM tori

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01170741
Contributor : Serena Benassù <>
Submitted on : Thursday, July 2, 2015 - 11:48:49 AM
Last modification on : Saturday, March 28, 2020 - 2:17:15 AM

Identifiers

  • HAL Id : hal-01170741, version 1

Citation

L.H. Aliasson, B. Fayad, R. Krikorian. Around the stability of KAM tori. Duke Mathematical Journal, Duke University Press, 2015, 164 (9), pp.1733-1775. ⟨hal-01170741⟩

Share

Metrics

Record views

176